| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
02/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure the patient has post operative some sicca.The patient cannot work and that image vibrates in a lot of light possibly scattered light due to long tunnel incision.The patient probably suffering from lens induced aberrations; consider lens exchange.During subject measurement, patient indicated still seeing a shadow image after cyl correction.The physician was not considering a lens change yet; with monofocal iol, this pre op emmetropic and very critical / anxious patient wont be happy either.There are two medical device reports associated with this event.This report is associated with the left eye.Additional information has been requested.